A 55-year-old female asked:
I had fasting blood testing following euflexxa injection and had taken lisinipril, prevacid (lansoprazole) and zyrtec. alt was high at 92.could this be due to meds?
1 doctor answer • 2 doctors weighed in
Internal Medicine 42 years experience
Unlikely: none of those medicines is particularly known for elevating your liver enzymes (the transaminases, including ALT), but liver toxicity is listed as a rare complication. It's unlikely that these are the cause of the slight ALT elevation. (but would consider discontinuing or switching if there was absolutely no other possible explanation for elevated ALT). Most common cause is moderate alcohol use.
4k viewsReviewed >2 years ago
Last updated Jul 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.